Clostridium difficile diarrhea induced by cancer chemotherapy.

@article{Kamthan1992ClostridiumDD,
  title={Clostridium difficile diarrhea induced by cancer chemotherapy.},
  author={A G Kamthan and Howard W. Bruckner and Shalom Z. Hirschman and Saul G. Agus},
  journal={Archives of internal medicine},
  year={1992},
  volume={152 8},
  pages={1715-7}
}
Four patients had diarrhea due to Clostridium difficile after receiving chemotherapy for cancer. None of the patients had received antibiotics for at least 4 weeks before the onset of diarrhea. At the time of admission of any of these four patients no outbreak of diarrhea was noted on the ward. Each patient was admitted with the acute onset of diarrhea after receiving chemotherapy, at different times of the year. Diarrhea was clinically important and was associated with dehydration, toxemia… CONTINUE READING

From This Paper

Topics from this paper.
24 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 24 extracted citations

Similar Papers

Loading similar papers…